Closed-form estimates for missing counts in multidimensional…

Emerging


1
Citations
21
Refs
2024
Year
Search Works
Work Details
  • DOI 10.15672/hujms.1216921
  • OpenAlex ID W2604559070
  • Type Article
  • Language EN
  • Published 18 Mar 2024
  • Volume 53 (3)
  • Pages 803–822
  • Source Hacettepe Journal of Mathematics and Sta…
  • Publisher Hacettepe University
  • Countries 1
  • Institutions 3
  • Added 14 Apr 2017
  • Updated 29 Oct 2026
MENU
0

Closed-form estimates for missing counts in multidimensional incomplete tables

Article 2024 EN Diamond

A useful technique for analyzing incomplete tables is to model the missing data mechanisms of the variables using log-linear models. In this paper, we use log-linear parametrization and propose estimation methods for arbitrary three-way and $n$-dimensional incomplete tables. All possible cases in which data on one or more of the variables may be missing are considered. We provide simple closed for…

1

Citations

21

References

2

Authors

0.00

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Sayan Ghosh Corresponding Birla Institute of Technology … (IN) Birla Institute of Technology … (IN)
2 P. Vellaisamy Indian Institute of Technology… (IN)

Data: OpenAlex